# SDR DXTA200300051

- Difficulty date: June 21, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 481 hours, 372 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Lightning Strike
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT STRUCK BY LIGHTNING, AVIONICS SCREENS LOOK LIKE TIE DYE SHIRTS. SEEMS TO HAVE ENTERED THROUGH THE NOSE (CO-PILOT SIDE DIVERTER SCREW) EXITED OUT A BURNED HOLE OVER CO-PILOT SIDE SECOND PAX WINDOW.  ITEM IS UNDER INVESTIGATION.
